×

Found 16 Documents (Results 1–16)

100
MathJax

Asymptotics of eigenvalues in spectral gaps of periodic waveguides with small singular perturbations. (English. Russian original) Zbl 1437.35518

J. Math. Sci., New York 243, No. 5, 746-773 (2019); translation from Zap. Nauchn. Semin. POMI 471, 168-210 (2018).
MSC:  35P20
PDF BibTeX XML Cite
Full Text: DOI

Green’s function for the Helmholtz equation in a polygonal domain of special form with ideal boundary conditions. (English. Russian original) Zbl 1437.35179

J. Math. Sci., New York 243, No. 5, 734-745 (2019); translation from Zap. Nauchn. Semin. POMI 471, 150-167 (2018).
MSC:  35J05 35J08 35J25
PDF BibTeX XML Cite
Full Text: DOI

The one-dimensional inverse problem in photoacoustics. Numerical testing. (English. Russian original) Zbl 1439.35565

J. Math. Sci., New York 243, No. 5, 726-733 (2019); translation from Zap. Nauchn. Semin. POMI 471, 140-149 (2018).
MSC:  35R30 65M32 92C55
PDF BibTeX XML Cite
Full Text: DOI

High-frequency diffraction by a contour with a jump of curvature: the limit ray. (English. Russian original) Zbl 1435.78010

J. Math. Sci., New York 243, No. 5, 707-714 (2019); translation from Zap. Nauchn. Semin. POMI 471, 113-123 (2018).
MSC:  78A45 78A05 35Q60
PDF BibTeX XML Cite
Full Text: DOI

Electromagnetic waves scattering on an array composed of thin dielectric objects. (English. Russian original) Zbl 1435.78009

J. Math. Sci., New York 243, No. 5, 689-697 (2019); translation from Zap. Nauchn. Semin. POMI 471, 86-98 (2018).
PDF BibTeX XML Cite
Full Text: DOI

On the Bateman-Hörmander solution of the wave equation having a singularity at a running point. (English. Russian original) Zbl 1435.35210

J. Math. Sci., New York 243, No. 5, 682-688 (2019); translation from Zap. Nauchn. Semin. POMI 471, 76-85 (2018).
MSC:  35L05 35A20
PDF BibTeX XML Cite
Full Text: DOI

Simplest test for the two-dimensional dynamical inverse problem (BC-Method). (English. Russian original) Zbl 1439.35560

J. Math. Sci., New York 243, No. 5, 656-670 (2019); translation from Zap. Nauchn. Semin. POMI 471, 38-58 (2018).
MSC:  35R30
PDF BibTeX XML Cite
Full Text: DOI

The asymptotics of eigenfunctions of the absolutely continuous spectrum. The scattering problem of three one-dimensional quantum particles. (English. Russian original) Zbl 1435.81230

J. Math. Sci., New York 243, No. 5, 640-655 (2019); translation from Zap. Nauchn. Semin. POMI 471, 15-37 (2018).
MSC:  81U10 81U20
PDF BibTeX XML Cite
Full Text: DOI

A point source of electromagnetic waves in an inhomogeneous medium: a high frequency ansatz and the dual nonstationary singular solution. (English. Russian original) Zbl 1435.35370

J. Math. Sci., New York 243, No. 5, 634-639 (2019); translation from Zap. Nauchn. Semin. POMI 471, 7-14 (2018).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Reviewing State

all top 3

Classification

Biographic Reference

Software